International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2006 / Article

Open Access

Volume 2006 |Article ID 095818 | https://doi.org/10.1155/JAMSA/2006/95818

S. Hamadène, I. Hdhiri, "Backward stochastic differential equations with two distinct reflecting barriers and quadratic growth generator", International Journal of Stochastic Analysis, vol. 2006, Article ID 095818, 28 pages, 2006. https://doi.org/10.1155/JAMSA/2006/95818

Backward stochastic differential equations with two distinct reflecting barriers and quadratic growth generator

Received29 Jul 2004
Revised25 Jan 2005
Accepted25 Jan 2005
Published22 Feb 2006

Abstract

We show the existence of a solution for the double-barrier reflected BSDE when the barriers are completely separate and the generator is continuous with quadratic growth. As an application, we solve the risk-sensitive mixed zero-sum stochastic differential game. In addition we deal with recallable options under Knightian uncertainty.

References

  1. K. Bahlali, S. Hamadène, and B. Mezerdi, “Backward stochastic differential equations with two reflecting barriers and quadratic growth coefficient,” Stochastic Processes and their Applications, vol. 115, no. 7, pp. 1107–1129, 2005. View at: Google Scholar | MathSciNet
  2. V. E. Beneš, “Existence of optimal strategies based on specified information, for a class of stochastic decision problems,” SIAM Journal on Control and Optimization, vol. 8, pp. 179–188, 1970. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. J. Cvitanić and I. Karatzas, “Backward stochastic differential equations with reflection and Dynkin games,” The Annals of Probability, vol. 24, no. 4, pp. 2024–2056, 1996. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. N. El-Karoui and S. Hamadène, “BSDEs and risk-sensitive control, zero-sum and nonzero-sum game problems of stochastic functional differential equations,” Stochastic Processes and their Applications, vol. 107, no. 1, pp. 145–169, 2003. View at: Google Scholar | MathSciNet
  5. N. El-Karoui, C. Kapoudjian, E. Pardoux, S. Peng, and M. C. Quenez, “Reflected solutions of backward SDE's, and related obstacle problems for PDE's,” The Annals of Probability, vol. 25, no. 2, pp. 702–737, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. N. El-Karoui, E. Pardoux, and M. C. Quenez, “Reflected backward SDEs and American options,” in Numerical Methods in Finance, L. Robers and D. Talay, Eds., Publ. Newton Inst., pp. 215–231, Cambridge University Press, Cambridge, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. N. El-Karoui, S. Peng, and M. C. Quenez, “Backward stochastic differential equations in finance,” Mathematical Finance. An International Journal of Mathematics, Statistics and Financial Economics, vol. 7, no. 1, pp. 1–71, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  8. S. Hamadène, “Mixed zero-sum differential game and American game options,” preprint, Université du Maine, 2004. View at: Google Scholar
  9. S. Hamadène and M. Hassani, “BSDE's with two reflecting barriers: the general result,” Probabability Theory and Related Fields, vol. 132, pp. 237–264, 2005. View at: Google Scholar
  10. S. Hamadène and J. P. Lepeltier, “Backward equations, stochastic control and zero-sum stochastic differential games,” Stochastics and Stochastics Reports, vol. 54, no. 3-4, pp. 221–231, 1995. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. S. Hamadène and J. P. Lepeltier, “Zero-sum stochastic differential games and backward equations,” Systems & Control Letters, vol. 24, no. 4, pp. 259–263, 1995. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  12. S. Hamadène and J. P. Lepeltier, “Reflected BSDEs and mixed game problem,” Stochastic Processes and their Applications, vol. 85, no. 2, pp. 177–188, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  13. S. Hamadène, J. P. Lepeltier, and A. Matoussi, “Double barriers reflected backward SDE's with continuous coefficients,” Pitman Research Notes in Mathematics Series, vol. 364, pp. 115–128, 1997. View at: Google Scholar
  14. S. Hamadène, J. P. Lepeltier, and S. Peng, “BSDE with continuous coefficients and application to Markovian nonzero-sum stochastic differential games,” in Pitman Research Notes in Mathematics Series, N. El-Karoui and L. Mazliak, Eds., vol. 364, pp. 161–175, Longman, London, 1997. View at: Google Scholar
  15. S. Hamadène, J. P. Lepeltier, and Z. Wu, “Infinite horizon reflected backward stochastic differential equations and applications in mixed control and game problems,” Probability and Mathematical Statistics, vol. 19, no. 2, pp. 211–234, 1999. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  16. S. Hamadène and Y. Ouknine, “Reflected backward stochastic differential equation with jumps and random obstacle,” Electronic Journal of Probability, vol. 8, no. 2, pp. 1–20, 2003. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  17. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, 1991. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  18. G. N. Kiohiko and O. Hiroyuki, Irreversible investment and Knightian uncertainty, CIRJE F-Series, CIRJE-F-176, CIRJE, Faculty of Economics, University of Tokyo, 2002.
  19. M. Kobylanski, “Backward stochastic differential equations and partial differential equations with quadratic growth,” The Annals of Probability, vol. 28, no. 2, pp. 558–602, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  20. M. Kobylanski, J. P. Lepeltier, M. C. Quenez, and S. Torres, “Reflected BSDE with superlinear quadratic coefficient,” Probability and Mathematical Statistics, vol. 22, no. 1, pp. 51–83, 2002. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  21. A. N. Kolmogorov and S. V. Fomin, Introductory Real Analysis, Dover Publications, New York, 1975. View at: Google Scholar | MathSciNet
  22. J. P. Lepeltier and J. San Martin, “Backward stochastic differential equations with continuous coefficient,” Statistics & Probability Letters, vol. 32, no. 4, pp. 425–430, 1997. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  23. J. P. Lepeltier and J. San Martin, “Existence for BSDE with superlinear-quadratic coefficient,” Stochastics and Stochastics Reports, vol. 63, no. 3-4, pp. 227–240, 1998. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  24. J. Mémin, S. Peng, and M. Xu, “Convergence of solutions of discrete reflected backward SDE's and simulations,” preprint of Institut de Recherche Mathématique de Rennes, Rennes, 2003. View at: Google Scholar
  25. E. Pardoux, “BSDEs, weak convergence and homogenization of semilinear PDEs,” in Nonlinear Analysis, Differential Equations and Control (Montreal, QC, 1998), F. Clarke and R. Stern, Eds., vol. 528 of NATO Sci. Ser. C Math. Phys. Sci., pp. 503–549, Kluwer Academic, Dordrecht, 1999. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  26. E. Pardoux and S. Peng, “Adapted solution of a backward stochastic differential equation,” Systems & Control Letters, vol. 14, no. 1, pp. 55–61, 1990. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  27. E. Pardoux and S. Peng, “Backward stochastic differential equations and quasilinear parabolic partial differential equations,” in Stochastic Partial Differential Equations and Their Applications (Charlotte, NC, 1991), B. Rozovskii and R. Sowers, Eds., vol. 176 of Lecture Notes in Control and Inform. Sci., pp. 200–217, Springer, Berlin, 1992. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  28. E. Pardoux and S. Peng, “Backward doubly stochastic differential equations and systems of quasilinear SPDEs,” Probability Theory and Related Fields, vol. 98, no. 2, pp. 209–227, 1994. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  29. S. Peng, “Probabilistic interpretation for systems of quasilinear parabolic partial differential equations,” Stochastics and Stochastics Reports, vol. 37, no. 1-2, pp. 61–74, 1991. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  30. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, vol. 293 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, 1991. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  31. R. Rouge and N. El-Karoui, “Pricing via utility maximization and entropy,” Mathematical Finance. An International Journal of Mathematics, Statistics and Financial Economics, vol. 10, no. 2, pp. 259–276, 2000. View at: Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2006 S. Hamadène and I. Hdhiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views195
Downloads489
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.